≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Acne

 

 

Posts about Acne

Stress and scalp acne8Scalp Acne17Harmonal Acne1Homeopathy remedy increasing acne3acne32acne3Chronic Acne5Acne1Depresion / Anxiety / Acne5body cramp_acne1

 

The ABC Homeopathy Forum

Recurring acne, persistent dandruff and upset GI system

Hello, I'm a 33 year old female at 5'6' 127lbs.

I have suffered from acne since the age of 12. I have taken every known antibiotic to treat my acne plus countless creams and two rounds of Accutane. This is my chief complaint.


HERE IS A RUN DOWN OF EXPERIENCES THROUGHOUT THE YEARS:

• Youth - I had 3-day measles, the chicken pox and urinary tract issues. I also had sharp stomach pains often during moments of stress.

• 1992 - I started getting acne which would be mirrored on each side of my face. If I had a pimple on my right cheek, I'd get one immediately on my left cheek.

• I tried antibiotics (tetracycline, doxycycline, others, benzyl peroxide)

• Red tiny bumps on the back of my arms and legs - feels like sandpaper

• 1995 - Went on birth control to help manage acne

• 2000 - Tried retin-A, duac, benzyl peroxide, and salicylic acid plus more antibiotics for treating acne.

• 2003 - Went on Accutane for acne

• 2004 - started having bloating and pain in my stomach. I was also experiencing light headiness.

• 2005 - Had a colonoscopy during which a benign growth which was removed

• 2006 - Numerous yeast infections

• 2007 - I started having persistent bi-lateral arm pain.

• I used to get numbness and tingling in the outer part of my lower arms and hands but that went away about a year after it started.

• The sensation is a nagging pain and burning in my lower arms and sometimes hands.

• I can be reading, typing, on my phone or massaging and my hands will ache.

• They feel better if I let my arms fall and turn my palms facing up.


• 2007 - started having lower right back pain associated with my hip and pelvis

• 2008 - I started having extreme tightness and aching in my feet and calves. This condition is also in both legs and feet but the left is worse.

• It doesn't take a lot of pressure for me to feel pain in these areas.

• 2008–2011 - Routinely sick with coughing, loss of voice and chest congestion

• 2009 - Did a second round of Accutane for my acne

• Late 2009 - Saw a naturopath/acupuncturist who said my blood cells were unhealthy and to stop eating sugar. I didn't change anything and never saw him again.

• 2010–present - I am often tired but have trouble falling asleep and staying asleep. I try to get at least 8 hours of sleep which I don't get. I almost never have good deep sleep. This has been happening since 2010. I toss and turn, remember many vivid dreams but never feel truly rested. I'm usually problem solving in my dreams. I sometimes take Kavinance to help me fall/stay asleep but I want to fall asleep naturally so don't take it regularly.

• 2010–present, my acne will break out on one side of my face for several weeks then the pimples calm down. Then the other side will break out for several weeks and flip flog.

• My breakouts are large painful cysts and pustules mostly around the nose, chin and jaw

• I do get smaller pimples and have large pores

• August 2012 - Had a severe reaction to Sprinolactone which I was given for my acne. I ended up in the hospital

• 2012–present - I haven't had a cold for almost two years.

• November 2012 - I started getting pimples on my lower back.

• November 2012 - The dandruff also started in November and I've tried lemon, vinegar, dandruff shampoos but nothing is working.

• 2011–2012 - Stomach pains intensified, developed terrible and persistent gas and bloating

• Present - I have a very sensitive stomach and also had to eliminate dairy and certain foods which trigger gas, bloating and pain. Most of the time, the pain is on the left lower side of the abdomen. About once every 3 months, I have pain that spreads throughout my stomach/intestines which feels like intense pressure and an overall sensation of discomfort. I use heat to help alleviate the pain. I have normal bowel movements of twice a day.

FACTS ABOUT ME:

• My tongue is a pale pink with ridges around the edges from my teeth; it feels dry and heavy in the morning

• I get easily cold below 76 degrees and very hot above 79 degrees. I sweat rather easily. I prefer cool and breezy over the hot and humid.

• I am sensitive to criticism.

• I also put a lot of pressure on myself.

• I am usually light headed when I first get up in the morning.

• I sometimes get a tickling sensation directly below my breasts in the folds.

• I get motion sickness easily. I need fresh air to feel better.

• Brittle and thin nails - for the past few years until I started taking a multi-vitamin for skin, nails and hair about 4 months ago

• I get sweet cravings about a week before my period.

• I'm not moody on my period or even before, but I do become hyper-sensitive and emotional. My periods come every 5 weeks in the morning and last 5 days.

• I started a natural way of life this January after working with a holistic chiropractor/acupuncturist who does muscle testing.

• I changed by diet in January 2013 and no longer eat processed food or sugar, the symptoms have dramatically decreased. I'd say by 75%.

• I quit birth control after being on it for 18 years following my doc's advice to cleanse my system. It's been 8 months.

I feel like I'm always in a state of inflammation. My chiropractor says it as does my massage therapist.

My chief complaint is the acne which has gotten worse and spread to my neck, under my jaw and ears. This started about two months ago.

The dandruff is definitely another issue I want to figure out. It's itchy and I have relatively small flakes.

I do take a vegetarian, sugar-free, organic multi-vitamin with biotin. It helps my nails stay strong (I used to have terrible brittle nails that would constantly break and split). My hair doesn't fall out as much, and it's shinier. I eat a ton of fresh veggies and fruits and have a very healthy diet.

I had a bad reaction to silica which I tried taking last week to improve my skin condition. It made me dizzy and have heart palpitations, plus I was extremely tired so I stopped taking it just this Monday. I'm fine now.

I'd love some guidance.

Thank you,
Marra
 
  chynaane on 2013-09-12
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER .dont repeat.

kali mur 6x,five pills three times a day from day two every day.


calc phos 6x,five tablets three times a day,from day two every day.

feed back every 4 days.
 
anuj srivastava 7 years ago
Thank you, Anuj! I will order today and follow up with you in 4 days.
 
chynaane 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.